Vol. 31, No. 1, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Injective hulls of semi-simple modules over regular rings

Awadhesh Kumar Tiwary

Vol. 31 (1969), No. 1, 247–255
Abstract

The object of this paper is to provide an explicit construction of the injective hull of a semi-simple module over a commutative regular ring.

Mathematical Subject Classification
Primary: 13.40
Milestones
Received: 28 November 1968
Published: 1 October 1969
Authors
Awadhesh Kumar Tiwary